# SDR SWAA2022042088615

- Difficulty date: March 28, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD LOWER STUB BEAM CRACKED BS294.5 RBL 58 WL 210 / [01] REMOVED FWD SERVICE DOOR FWD LOWER STUB FRAME FROM BS 294.5 RBL 58 WL 210 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLET FWD SERVICE DOOR FWD LOWER STUB FRAME BS 294.5 RBL 58 PER SRM 51-40-05 AND DWG 141A8370 OK TO INSTALL PART;[03] VERIFIED LOCATE AND DRILL FWD SERVICE DOOR FWD LOWER STUB FRAME BS 294.5 RBL 58 PER SRM 51-40-05 AND DWG 141A8370. OK TO INSTALL;[04] INSTALLED FWD SERVICE DOOR FWD LOWER STUB FRAME AT BS 294.5 RBL 58 PER SRM 51-40-02 AND DWG 141A8370;[05] VERIFIED INSTALLED FWD SERVICE DOOR FWD LOWER STUB FRAME AT BS 294.5 RBL 58 PER SRM 51-40-02 AND DWG 141A8370.;[06] VERIFIED ALL STEPS COMPLETE.;[07] CHANGED REPAIR TYPE TO NA DUE TO PART REPAIRED BY REPLACEMENT.
